# SDR 98FDEA00587

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT FELL DOWN DURING T/O ROLL.  REINSTALLED COCKPIT EMERGENCY EXIT LIGHT, OPER CKS GOOD PER FEDEX M/M 33-50-00.
